# SDR QXEA9500395

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 91
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - GEAR INTRANSIT LIGHTS CAME ON, BUT GEAR DID NOT EXTEND AFTER SELECTING GEAR DOWN.  GEAR HANDLE CYCLED UP AND RED LIGHTS WENT OUT.  ALTERNATE GEAR EXTENSION PERFORMED AND GEAR EXTENDED.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  LANDING GEAR SELECTOR VALVE REPLACED I/A/W MAINT. MANUAL.  VALVE OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
